# SDR DALA2024102110266

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 76,101 hours, 9,540 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 COMPLETED VA 101324 SECTION I STEP 17, REMOVED MATERIAL UP TO 0.023"(0.60MM) ON AFT SPOT FACE OF LH MLG RIB6 FWD LUG AND CORROSION WAS FOUND. CORRECTIVE ACTION: COMPLIED WITH NON-ROUTINE CARD 500-012. (0619710)
